CureZone   Log On   Join
Re: Removed fillings months ago, question about candida flare-ups and die-off
 
Eric11 Views: 2,148
Published: 7 years ago
 
This is a reply to # 1,858,686

Re: Removed fillings months ago, question about candida flare-ups and die-off


I don't know much about the supplement you've been taking, but I wonder if it's effectively removing the mercury. It may be redistributing it and not removing it effectively enough.

As I'm sure you know, chelating can cause yeast symptoms to flare, so that is a possibility.

Chelating may also be causing the depletion of a mineral. I had trouble with Iodine and hypothyroid symptoms. You might try supplementing with Iodine and see if that helps.

That being said, the side effects of chelating are extremely variable. Though I don't usually hear of people whose side effects continue for over a month after they stop a round of chelating. However, I chelated on a regular schedule, so I never waited a month before chelating again, so I can't be sure.

I suggest you try Cutler sooner and see if that affects your symptoms.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.391 sec, (1)